# SDR USAA001418

- Difficulty date: August 29, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,886 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ON WALKAROUND, SKIN CRACKED 1.5 INCHES, BS 727 WL 208.1 A/C RT.  INSTALLED EXTERNAL DOUBLER (8.5 BY 12) PER SRM 53-30-03 FIG 6.  (M)
